Über$n$-dimensionale Gittertransformationen

Wilhelm Magnus Frankfurt a. M.

TBD mathscidoc:1701.33835

Acta Mathematica, 64, (1), 353-367, 1935.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 91 downloads ] [ 0 comments ]
@inproceedings{wilhelm1935über$n$-dimensionale,
  title={Über$n$-dimensionale Gittertransformationen},
  author={Wilhelm Magnus},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106474034544},
  booktitle={Acta Mathematica},
  volume={64},
  number={1},
  pages={353-367},
  year={1935},
}
Wilhelm Magnus. Über$n$-dimensionale Gittertransformationen. 1935. Vol. 64. In Acta Mathematica. pp.353-367. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106474034544.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved